# SDR UPS00831433

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, ANGLE CRACKED AT STA 857 STR 19R IN MAIN CABIN.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-20D.  CRACKED ANGLE IS THE FITTING.
